I have been on gabapentin for three months now I started with 300 mg a day for the first month then on the second month he told me to reduce my Fentanyl patch to 100 MCG and my dose of gabapentin went up to 600 mg a day the month has gone pretty good so far no withdrawal but the pain level stays the same I will be seeing my doctor again at the beginning of December to see if he is going to reduce my Fentanyl patch again and whether I'll be going up on my dose of Gabapentin now do you think this is the correct way of doing it. Thank you very much.
Marcel57; Yes sounds like your doctor is doing the right thing but if too much pain breakthru is happing then let the doctor know at your next appointment. There is no reason to have to suffer with chronic pain. might have to get the Gabapentin up higher prior to decreasing the fentanyl again. But you could call the office and see if it is okay to increase the Gabapentin some and see how that works on your current dose of fentanyl. Prior to him or her decreasing it again.if that is what he is going to try and do this way you well already be somewhat prepared for the next change and see if your going to get more side effects from the Gabapentin you want the doctor to know that it is helping, but you are still having more pain than normal.my reason for this is you well already be on a bit higher dose of Gabapentin prior to him increasing it and possible decreasing the Fentanyl. You want to be able to function with the least amount of pain as possible . best of luck. glad it is going pretty good for you. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2011 • 1 answer
Posted 21 Oct 2014 • 1 answer
Posted 25 Feb 2015 • 1 answer
Posted 14 Jan 2016 • 2 answers
I have been taking Fentanyl Transdermal patch 75microgram/hour. Also I take Oramorph and Pregabalin?
Posted 31 Jul 2016 • 1 answer